# SDR EIA2003104

- Difficulty date: July 25, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Skin
- Condition: Torn
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON I/B SKIN TORN OUT AFT OF AFT ENGINE MOUNT.  DAMAGED AREA REPAIRED PER ECRA 485-54-138-2, REV A.
